# SDR AALA202112028399

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,671 hours, 34,689 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR LOCK DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
